MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1+; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1+; KNEE ENDOPROSTHESES
Model Number NX052Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with nx052z - as vega ps tibial plateau cemented t1+.According to the complaint description, patient underwent revision surgery 1 year 10 months post surgery due to loosening of tibia implant.Initial surgery: (b)(6) 2018.Revision surgery: (b)(6) 2021.Additional information was not provided.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).Involved components: nn261z - as tibial obturator d12mm - lot 52393406.Nx110 - vega ps gliding surface t1/1+ 10mm - lot 52396660.Nx009z - as vega ps femoral comp.Cemented f4n l - lot 52357510.
 
Additional Manufacturer Narrative
Investigation results/ visual investigation: the provided components were examined visually and microscopically with the digital microscope and the digital-camera.The complained tibial component shows no bone cement residues adhesive on the intended area.The also provided femoral component shows nearly no bone cement residues on the intended area.There are no obvious visible material/coating defects on the provided devices.The provided gliding surface of the meniscal component shows visible scratches and imprints resulted from third body wear (bone cement residues and/or bone chips).Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T1+
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12618323
Report Number9610612-2021-00691
Device Sequence Number16481019
Product Code JWH
UDI-Device Identifier04046963810399
UDI-Public4046963810399
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberNX052Z
Device Catalogue NumberNX052Z
Device Lot Number52094456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN261Z - LOT 52393406; NX009Z - LOT 52357510; NX110 - LOT 52396660; NN261Z - LOT 52393406; NX009Z - LOT 52357510; NX110 - LOT 52396660
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown